# SDR USAA2012071800005

- Difficulty date: June 27, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON BEARING AT HINGE ARM FITTING NR 1 OF THE RUDDER AT VERTICAL STAB STA 78, RIB 2.  REPLACED HINGE ARM FITTING NR 1 IAW A320 AMM 55-36-41-0401 & SRM 51-72-11.
